# SDR AALA201905139019

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 11,058 hours, 1,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R FLIGHT ATTENDANT FLASHLIGHT BATTERY DEAD. MAINTENANCE REPLACED 4R FLASHLIGHT BATTERY PER AM 25-64-00.
